# SDR USAA970328

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC1518399
- Condition: Corrosion
- Location: Bs 1016
- Part time: 31,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 VISUAL INSPECTION, FOUND .5 INCH BY .5 INCH AREA OF CORROSION AT STATION 1016 BETWEEN BL 0 AND LBL 42 BEAM.  CORROSION TASK CARD NR C53-107-02.  INSTALLED REPAIR ANGLES PR REPAIR DOCUMENT NR EA 60678.  (M)
